# SDR VNAA9910012

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL3092
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DCA THERE WAS NOT A RT MAIN LANDING GEAR DOWN AND LOCKED INDICATION WHEN THE LANDING GEAR WAS SELECTED DOWN.  THE CREW REFERENCED THE QRH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED SAFELY IN DCA.  MAINTENANCE INSPECTED AND REPLACED THE RT MAIN LANDING GEAR DOWN LOCKED INDICATION BULBS IN ACCORDANCE WITH DORNIER.  MAINTENANCE MANUAL 32-61-12.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RELEASED FOR SERVICE.
